# SDR SWAA2022082243976

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 76,149 hours, 45,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR NEEDS ADJUSTMENT / [01] PROPERLY STOWED ESCAPE SLIDE GIRT BAR FLAP MATERIAL IAW AMM 25-66-01.
